# SDR USAA050076

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 654578310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANTENNA CHANNEL, SUPPORT BRACKETS WITH THREE .5 INCH CRACKS, BETWEEN STATION 500/500A, STRINGER 28L-28R, VHF-2 ANTENNA CHANNEL.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
